# SDR ASAA0680258

- Difficulty date: March 1, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 45,952 hours, 24,353 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Repair
- Condition: Delaminated
- Location: Rudder Tab
- Component: Rudder Tab
- Component part number: 5955545503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB EXISTING REPAIR DELAMINATED 7 TO 9 INCHES FROM T/E AND 3 TO 9 INCHES ABOVE SECOND HINGE.  REPLACED EXISTING REPAIR PER SRM 51-70-1A PARA 21.
